# SDR SWAA2018043021562

- Difficulty date: March 5, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 31,665 hours, 18,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 143A8330
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT LOWER MAIN SILL WEB CORRODED BETWEEN BS 440 TO BS 492.4, BETWEEN RBL 25 TO RBL 25+8.  REPAIRED WEB PER SRM AND DWG.
